Alert archive / Maine / Gale Warnings in 2013

Gale Warning 13, NWS Caribou, ME

February 18, 2013

NWS Caribou, ME issued this gale warning at Feb 18, 2013, 12:34 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 12:34 PM EST (17:34 UTC)
Expired
Feb 19, 2013, 4:00 AM EST
In force
15 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WHUS71 KCAR 181734
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1234 PM EST MON FEB 18 2013

ANZ050>052-190145-
/O.CAN.KCAR.SR.W.0003.000000T0000Z-130218T1800Z/
/O.NEW.KCAR.GL.W.0013.130218T1734Z-130219T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1234 PM EST MON FEB 18 2013

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
048 
WHUS71 KCAR 182007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EST MON FEB 18 2013

ANZ050>052-190500-
/O.CON.KCAR.GL.W.0013.000000T0000Z-130219T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 PM EST MON FEB 18 2013

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
648 
WHUS71 KCAR 190151
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
851 PM EST MON FEB 18 2013

ANZ050>052-190600-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-130219T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
851 PM EST MON FEB 18 2013

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 4 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
482 
WHUS71 KCAR 190502
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1202 AM EST TUE FEB 19 2013

ANZ052-190900-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-130219T0600Z/
/O.NEW.KCAR.SC.Y.0016.130219T0502Z-130219T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1202 AM EST TUE FEB 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-190900-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-130219T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1202 AM EST TUE FEB 19 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
055 
WHUS71 KCAR 190917
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
417 AM EST TUE FEB 19 2013

ANZ050-051-191800-
/O.EXP.KCAR.GL.W.0013.000000T0000Z-130219T0900Z/
/O.NEW.KCAR.SC.Y.0017.130219T0917Z-130219T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
417 AM EST TUE FEB 19 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-191030-
/O.EXP.KCAR.SC.Y.0016.000000T0000Z-130219T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
417 AM EST TUE FEB 19 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

NORCROSS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 18, 12:32 PM EST, 2 minutes earlier.

Area forecast discussion, Feb 18, 12:32 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1232 PM EST MON FEB 18 2013

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE MARITIMES WILL SLOWLY MOVE AWAY TO
THE EAST TODAY AND TONIGHT. HIGH PRESSURE WILL BRIEFLY CROSS THE
REGION TUESDAY. LOW PRESSURE WILL DEVELOP ACROSS THE REGION
TUESDAY NIGHT INTO WEDNESDAY.&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE 1215L: STRONG AND GUSTY NW WNDS CONT ACROSS THE AREA W/
BLSN CONTG TO BE THE MAIN ISSUE THRU THE AFTN HRS. WILL CONT WND
ADV WRN HALF OF THE FA W/ WNTR WX ADV FOR BLSN ACROSS THE ERN
HALF. TWEAKED HRLY TEMPS TO BRING MORE IN LINE W/ LATEST READINGS
AND RAISED MAXES ACROSS THE AREA BY 1-2 DEGREES...

UPDATE 0920L: HAVE DECIDED TO DROP THE BLIZZARD WARNING IN FAVOR
OF A WNTR WX ADV FOR BLOWING SNOW FOR THE ERN HALF OF OUR FA AS WDSPRD
VISIBILITY ISSUES CONSISTENT W/ BLIZZARD CONDS HAVE NOT BEEN A
SIGNIFICANT FACTOR FOR LAST SEVERAL HRS. WNDS WILL REMAIN QUITE
STRONG AND GUSTY TODAY W/ AREAS OF BLOWING SNOW CONTG TO BE THE
PRIMARY CONCERN - SPCLY OPEN/EXPOSED AREAS WHERE BRIEF NEAR
WHITEOUTS WILL REMAIN A THREAT.

5:40 AM UPDATE...SNOW HAS TAPERED OFF TO SOME VERY LIGHT SNOW
SHOWERS. STRONG WINDS CONTINUE AND BLOWING AND DRIFTING WILL
CONTINUE THROUGH THE DAY TODAY. THE CURRENT FORECAST REMAINS ON
TRACK.

THE LARGE AND POWERFUL STORM THAT BROUGHT BLIZZARD CONDITIONS TO
THE AREA SUNDAY INTO SUNDAY NIGHT WILL BE SLOWLY MOVING EAST AND
AWAY THROUGH THE MARITIMES TODAY. OCCASIONAL LIGHT SNOW AND
BLOWING SNOW WILL CONTINUE TO PRODUCE BLIZZARD CONDITIONS OVER
EASTERN AREAS WHERE THE BLIZZARD WARNING WILL REMAIN UP THIS
MORNING. WIND ADVISORIES WILL BE ISSUED ACROSS WESTERN AREAS WHERE
SOME BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES AT TIMES.
STRONG WINDS ALOFT COMBINED WITH COLD ADVECTION COULD RESULT IN
SOME WIND GUSTS REACHING NEAR 50 MPH ACROSS THE AREA TODAY. WINDS
WILL DIMINISH TONIGHT AS MIXING DECREASES AND THE GRADIENT EASES
UP WITH THE STORM SYSTEM CONTINUING TO MOVE AWAY.&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE EAST TUESDAY...WHILE LOW PRESSURE MOVING
EAST FROM THE GREAT LAKES DRAWS AN OCCLUDED FRONT TOWARD THE
FORECAST AREA. CLOUD COVER WILL INCREASE ACROSS THE REGION TUESDAY
IN ADVANCE OF THE OCCLUSION. THE GREAT LAKES LOW WILL WEAKEN
TUESDAY NIGHT WHILE A NEW LOW DEVELOPS ACROSS MAINE ALONG THE
OCCLUSION. AN AREA OF PRECIPITATION WILL MOVE ACROSS THE REGION
TUESDAY NIGHT WITH THE OCCLUSION AND DEVELOPING LOW. ACROSS
NORTHERN/CENTRAL AREAS THE PRECIPITATION WILL REMAIN IN THE FORM
OF SNOW...WITH ACCUMULATING SNOW EXPECTED TUESDAY NIGHT. WARMER AIR
COULD ALLOW A RAIN/SNOW MIX ACROSS DOWNEAST AREAS EARLY TUESDAY
NIGHT...WITH PRECIPITATION TRANSITIONING TO MOSTLY SNOW OVERNIGHT.
THE DEVELOPING LOW WILL LIFT TOWARD THE GULF OF SAINT LAWRENCE
WEDNESDAY...WITH A TROF EXTENDING WESTWARD ACROSS NORTHERN MAINE
TO THE REMNANTS OF THE GREAT LAKES LOW. THE TROF WILL HELP FOCUS A
STEADIER SNOW ACROSS NORTHERN AREAS EARLY WEDNESDAY...WITH
ADDITIONAL ACCUMULATIONS POSSIBLE...THEN TAPER TO SNOW SHOWERS
DURING THE AFTERNOON. SNOW/RAIN SHOWER CHANCES WILL DECREASE
DOWNEAST WEDNESDAY WITH PARTLY TO MOSTLY CLOUDY SKIES. THE SURFACE
TROF AND UPPER LOW WILL BEGIN TO MOVE EAST WEDNESDAY NIGHT...WITH
STILL A CHANCE OF SNOW SHOWERS ACROSS THE NORTH AND MOUNTAINS WITH
PARTLY/MOSTLY CLOUDY SKIES DOWNEAST. TEMPERATURES WILL BE AT
SLIGHTLY ABOVE NORMAL LEVELS TUESDAY/WEDNESDAY.&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
COULD STILL HAVE A CHANCE OF SNOW SHOWERS ACROSS THE NORTH AND
MOUNTAINS THURSDAY WITH THE EXITING SURFACE TROF AND UPPER
LOW...WITH PARTLY/MOSTLY CLOUDY SKIES DOWNEAST. HIGH PRESSURE
WILL BUILD EAST THURSDAY NIGHT THEN CROSS THE REGION FRIDAY.
LOW PRESSURE SHOULD INTENSIFY SOUTH OF THE REGION SATURDAY...WHILE
A WEAKER LOW APPROACHES FROM THE WEST. CLOUD COVER WILL INCREASE
SATURDAY...WITH A CHANCE OF SNOW SHOWERS LATER SATURDAY INTO
SATURDAY NIGHT. THE WEAK LOW SHOULD CROSS THE REGION SUNDAY WITH
MOSTLY CLOUDY SKIES ALONG WITH A CHANCE OF SNOW SHOWERS.
TEMPERATURES SHOULD BE AT NEAR...TO SLIGHTLY ABOVE...NORMAL LEVELS
THURSDAY THROUGH SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: OCCASIONAL MVFR AND IFR CONDITIONS IN BLOWING SNOW WILL
OCCUR TODAY. OTHERWISE VFR CONDITIONS ARE EXPECTED IN MOST AREAS
TODAY AND TONIGHT.

SHORT TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE REGION TUESDAY.
MVFR/IFR CONDITIONS ARE EXPECTED ACROSS THE REGION TUESDAY NIGHT
INTO EARLY WEDNESDAY...WITH OCCASIONAL MVFR CONDITIONS POSSIBLE
DURING THE AFTERNOON. OCCASIONAL MVFR CONDITIONS ARE POSSIBLE
ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY...PARTICULARLY
ACROSS THE NORTH AND MOUNTAINS. OCCASIONAL MVFR CONDITIONS COULD
PERSIST ACROSS THE NORTH AND MOUNTAINS THURSDAY NIGHT...WITH VFR
CONDITIONS DOWNEAST. VFR CONDITIONS ARE EXPECTED ACROSS THE ENTIRE
REGION FRIDAY.

&&

.MARINE...
NEAR TERM: UPDATE 1220L: HAVE DROPPED THE STORM WRNG IN FAVOR OF A
GLW W/ THIS UPDATE.

A STORM WARNING WILL REMAIN UP FOR STRONG GUSTY
NORTHWEST WINDS THIS MORNING. WINDS WILL GRADUALLY DECREASE LATER
TODAY INTO TONIGHT.

SHORT TERM: CONDITIONS COULD BRIEFLY FALL BELOW SMALL CRAFT
ADVISORY LEVELS TUESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED TUESDAY NIGHT THROUGH FRIDAY. VISIBILITIES COULD BE
REDUCED IN RAIN TUESDAY NIGHT...WITH A CHANCE OF RAIN AND SNOW
SHOWERS EARLY WEDNESDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR MEZ002-
     005-006-011-017-030-032.
     WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR MEZ001-003-004-
     010-015-016-029-031.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ050>052.

&&

NEAR TERM...KHW
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...KHW
MARINE...KHW/NORCROSS
Hazardous weather outlook, Feb 18, 9:58 AM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
958 AM EST MON FEB 18 2013

MEZ002-005-006-011-017-030-032-191500-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-CENTRAL WASHINGTON-COASTAL WASHINGTON-
NORTHERN WASHINGTON-
958 AM EST MON FEB 18 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN
MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001-003-004-010-015-016-029-031-191500-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
COASTAL HANCOCK-SOUTHERN PISCATAQUIS-
958 AM EST MON FEB 18 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-191500-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
958 AM EST MON FEB 18 2013

...STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:37 AM ESTWind AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset14 hr
Feb 18, 10:07 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Washington8 hr

Nearby

Gale Warnings in Maine, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.